# SDR DL73K020022

- Difficulty date: January 8, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 43,479 hours, 32,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WITH POWER APPLIED HAD A SMELL LIKE BURNING RUBBER.  DISSIPATED WITH POWER BACK, NO INDICATIONS.  RAN BOTH ENGINES TO T/O POWER WITH PACKS ON, NO SMELL.  CHECKED AIR MIX DISTRIBUTION PLENUM IN FWD BAG BIN, NO CRACKS OR LEAKS.  REPLACED RIGHT AND LEFT WATER SEPARATOR BAGS.  LEAK CHECK OK.
